# SDR ABXA9600465

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 39536851
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE SERVICE DOOR INTERNAL STRUCTURE ABOVE THE HINGE CRACKED.  REPLACED FITTING IAW DC-9 SRM 1-30-1, 51-30-2 AND 51-30-5.
